AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Time-Dependent Subdifferential Evolution Inclusions and Optimal Control
Shouchuan Hu, Southwest Missouri State University, Springfield, MO, and Nikolaos S. Papageorgiou, National Technical University, Athens, Greece
SEARCH THIS BOOK:

Memoirs of the American Mathematical Society
1998; 81 pp; softcover
Volume: 133
ISBN-10: 0-8218-0779-X
ISBN-13: 978-0-8218-0779-8
List Price: US$44
Individual Members: US$26.40
Institutional Members: US$35.20
Order Code: MEMO/133/632
[Add Item]

Request Permissions

This volume studies multivalued evolution equations driven by time-dependent subdifferential operators and optimal control problems for such systems. The formulation is general enough to incorporate problems with time varying constraints. For evolution inclusions, existence relaxation and structural results for the solution set are proved. For optimal control problems, a general existence theory is developed, different forms of the relaxed problem are introduced and studied, well-posedness properties are investigated and the precise relation between the properties of relaxability and well-posedness is established. Various examples of systems which fit in the abstract framework are analyzed.

Readership

Graduate students, research mathematicians, mathematical economists, and engineers working in nonlinear functional analysis, differential equations, control theory and optimizations.

Table of Contents

  • Introduction
  • Preliminaries: Mathematical background and terminology
  • Evolution inclusions
  • Optimal control
  • Applications
  • References
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia